Article in HTML

Author(s): R Javdani Yekta, BB Waghmode

Email(s): Email ID Not Available

Address: Department of Mathematics, Shivaji University, KOLHAPUR-416004

Published In:   Volume - 2,      Issue - 1,     Year - 1989


Cite this article:
Yekta and Waghmode (1989). Approximate solutions for axial and transverse boundary layers. Journal of Ravishankar University (Part-B: Science), 2(1), pp. 62-73.



Joumal of Ravishankar University, Vol. 2.No.  B, 1989,pp.  62-73

Approximate solutions for axial and transverse boundary layers

R Javdani Yekta and BB Waghmode

Department of Mathematics, Shivaji University, KOLHAPUR-416004

MS: received 16 March 88; revised 28 August1988

Abstract. The boundary layer equations for the steady laminar flow pasta heated vertical plate embedded in a saturated porous medium have been considered. The approximate solutions of axial and ·transverse boundary layers have been obtained under the assumption that u = uoϕ (η) where uo is free stream velocity. Following   the technique adopted by Chandrashakara and Choudhary   (1976)   the characteristic parameters like shear stress boundary layer thickness have been calculated for various   parameters involved in the problem and they have been exhibited in tabular form.  The velocity and temperature distributions have been investigated and hence the expression for heat transfer has been estimated and further concluded that this expression   coincides with the well-known POHIHAUSEN formula..

NOTE: Full version of this manuscript is available in PDF.

 



Related Images:

Recomonded Articles:

Author(s): Surendra G Gattani; Ravina Shete; Sandeep Ambore

DOI:         Access: Open Access Read More

Author(s): Naman Shukla; K. Anil Kumar; Madhu Allalla; Sanjay Tiwari

DOI: 10.52228/JRUB.2022-35-1-2         Access: Open Access Read More

Author(s): Srishti Verma; Visheshta Valvi; Kamlesh Kumar Shukla

DOI: 10.52228/JRUB.2022-35-1-6         Access: Open Access Read More

Author(s): AR Sood and RC Rathor

DOI:         Access: Open Access Read More

Author(s): Manas Kanti Deb; Mithlesh Mahilang; Jayant Nirmalkar

DOI: 10.52228/JRUB.2017-30-1-2         Access: Open Access Read More

Author(s): Rashmi Swami; Sanjay Tiwari

DOI:         Access: Open Access Read More

Author(s): D.K. Sen; S. Bhushan

DOI:         Access: Open Access Read More

Author(s): R.Singh; U.C. Singh

DOI:         Access: Open Access Read More

Author(s): R Javdani Yekta and BB Waghmode

DOI:         Access: Open Access Read More

Author(s): Armiya Sultan; Saba Taj; Vivek Choudhary; Arti Parganiha

DOI: 10.52228/JRUB.2017-30-1-14         Access: Open Access Read More

Author(s): Pankaj Kumar;Chandra Mohini Chaturvedi;Jag Mohan

DOI:         Access: Open Access Read More

Author(s): SK Jadhav; A K Pati; M L Naik; Afaque Quraishi; Shashi Bhushan; Dinesh k Sharma; Chumpeshwar K Nishad

DOI:         Access: Open Access Read More

Author(s): R. Sirmour; M.L. Naik; M.P. Goutam

DOI:         Access: Open Access Read More